# SDR 9516909853

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unlock Sw
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 THRUST REVERSER UNLOCK WARNING ILLUMINATED SHORTLY AFTER TAKEOFF.  STAYED ON APPROXIMATELY 15 MINUTES THEN EXTINGUISHED.  THE FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE REVERSER UNLOCK SWITCH.  SUBSEQUENT FUNCTIONAL TEST WAS SATISFACTORY.
